MathSciNet Relay Station
MathSciNet bibliographic data
MR5790 46.3X
Calkin, J. W. Two-sided ideals and congruences in the ring of bounded operators in Hilbert space. Ann. of Math. (2) 42, (1941). 839–873.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement